# SDR YENA20110112177

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,993 hours, 11,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1417 AUS-LGB, EMERGENCY EXIT LIGHTS DID NOT COME ON AFTER GEAR EXTENDED.  PERFORMED RESET OF CIDS 1&2 AS PER TSM 23-73-00.  OPS CHECK OF EMERGENCY EXIT LIGHTS OK.
